# SDR S2YA04041

- Difficulty date: November 3, 2004
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N358SK
- Make and model: Dorner DO328300
- Aircraft serial: 3188
- Engine: Pwa PW306B
- System (JASC): 3500 · Oxygen System
- Part: Shutoff Valve
- Part number: 3283074
- Condition: Inoperative
- Location: Oxygen Sys
- Part time: 7,290 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BEFORE FLIGHT, DURING TAXI OUT THE RT LOW PRESSURE REDUCING VALVE (PRSOV) CYCLED ON AND OFF.  THE CREW RETURNED TO THE GATE AND MECHANIC INSPECTED THE AC.  THE HIGH AND LOW PRSOV WHERE SWAPPED FOR TROUBLESHOOTING WITH THE OPERATION CHECKS BEING BAD.  MECHANIC REPLACED THE OXYGEN/ECS PANEL AND THE SYSTEM OPS CHECKED GOOD.  THE AC WAS RETURNED TO SERVICE. (K)
